# SDR JJBA200972596

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 24,585 hours, 34,420 cycles
- Engine: Pwa PW123D
- Engine time: 21,352 hours, 29,311 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Signal Cond Unit
- Part number: 30005000048
- Part serial: 3474
- Condition: False Activation
- Location: Nr 1 Torque
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O,AT APPOX.350FT, NR 1 ENGINE STARTED TO LOOSE TORQUE. IN ABOUT 10SEC. NR 1 PROP STARTED TO FEATHER. DECLARED EMERGENCY AND RTF. LANDING WAS NORMAL. MAINTENANCE REMOVED AND REPLACED NR 1 TORQUE SIGNIAL CONDITINER UNIT,TEST FLIGHT SATISFACTORY.
